MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EGB2-01-01
Medical Device Problem Codes Mechanical Problem (1384); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "self check failure - 1003" and "compressor failure - 1001" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report of "compressor failure 1001" was duplicated and the compressor was replaced to resolve the report.The customer's report of "self check failure 1003" was observed during review of the device's forensic log.The device was put through extensive testing without duplicating the report.An internal inspection found foreign substance on the flow screens.The flow screens were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10945359
Report Number1220908-2020-03828
Device Sequence Number16941392
Product Code CBK
UDI-Device Identifier00847946026592
UDI-Public00847946026592
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGB2-01-01
Device Catalogue Number799-EGB2-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1